Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN JOURNAL OF MATHEMATICAL SCIENCES AND INFORMATICS (IJMSI)   2014 , Volume 9 , Number 2; Page(s) 7 To 13.
 
Paper: 

LOCAL COHOMOLOGY WITH RESPECT TO A COHOMOLOGICALLY COMPLETE INTERSECTION PAIR OF IDEALS

 
 
Author(s):  POUR ESHMANAN TALEMI A.*, TEHRANIAN A.
 
* DEPARTMENT OF MATHEMATICS, RASHT BRANCH, ISLAMIC AZAD UNIVERSITY, RASHT, IRAN
 
Abstract: 

Let (R, m, k) be a local Gorenstein ring of dimension n. Let Hi I, J (R) be the local cohomology with respect to a pair of ideals I, J and c be the inf{i|Hi I, J (R)  ¹ 0}. A pair of ideals I, J is called cohomologically complete intersection if Hi I, J (R) = 0 for all i ¹c. It is shown that, when Hi I, J (R)=0 for all i¹c, (i) a minimal injective resolution of Hc I, J (R) presents like that of a Gorenstein ring; (ii) Hom R (Hc I, J (R), Hc I,J (R)) ~R, where (R, m) is a complete ring. Also we get an estimate of the dimension of Hi I, J (R).

 
Keyword(s): VANISHING, LOCAL COHOMOLOGY, GORENSTEIN RING
 
References: 
 
  pdf-File tarjomyar Yearly Visit 63
 
Latest on Blog
Enter SID Blog